Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hadamard determinants Möbius functions, and the chromatic number of a graph

Author: Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 74 (1968), 960-964
MathSciNet review: 0229532
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. F. Clements and B. Lindstrom, A sequence of (±1)-determinants with large values, Proc. Amer. Math. Soc. 16 (1965), 548-550. MR 178001
  • 2. B. Lindstrom and H. O. Zetterström, A combinatorial problem on the k-adic number system, Proc. Amer. Math. Soc. 18 (1967), 166-170. MR 207568
  • 3. G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1964.
  • 4. G. C. Rota, On the foundations of combinatorial theory, I: Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und verwandte Gebiete 2 (1964), 340-368. MR 174487
  • 5. G. D. Birkhoff, A determinant formula for the number of ways of coloring a map, Ann. of Math. II Ser. 14 (1913), 42-46.

Additional Information


American Mathematical Society